# SDR USAASB96096

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GSO - FLT 2338 - AFTER DEPARTURE FROM PHL AND GEAR RETRACTED, THE RIGHT MLG DOWNLOCK LIGHT REMAINED ILLUMINATED.  FLIGHT DIVERTED TO GSO AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM TO A BAD DOWNLOCK SENSOR.  THE RIGHT MLG DOWNLOCK SENSOR WAS REMOVED AND REPLACED.  OPS CHECKED GOOD.  (X)
